# SDR 07FDEA02973

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS REVEALED IN FASTENER HOLES TOWARDS EDGE OF ACCESS CUTOUT IN LHW LOWER SKIN ACCESS DOOR, BETWEEN STA XORS=683.400 TO STA XORS=713.600.  09-04-07  COMPLIED WITH FEDEX E.A. 1-5710-115154,  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
